Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/116680
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: A semiclassical heat kernel proof of the Poincaré–Hopf theorem
Author: Ludewig, M.
Citation: Manuscripta Mathematica, 2015; 148(1-2):29-58
Publisher: Springer
Issue Date: 2015
ISSN: 0025-2611
1432-1785
Statement of
Responsibility: 
Matthias Ludewig
Abstract: We consider the semiclassical asymptotic expansion of the heat kernel coming from Witten’s perturbation of the de Rham complex by a given function. For the index, one obtains a time-dependent integral formula which is evaluated by the method of stationary phase to derive the Poincaré–Hopf theorem. We show how this method is related to approaches using the Thom form of Mathai and Quillen. Afterwards, we use a more general version of the stationary phase approximation in the case that the perturbing function has critical submanifolds to derive a degenerate version of the Poincaré–Hopf theorem.
Rights: © Springer-Verlag Berlin Heidelberg 2015
DOI: 10.1007/s00229-015-0741-y
Published version: http://dx.doi.org/10.1007/s00229-015-0741-y
Appears in Collections:Aurora harvest 8
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.